MathSciNet Relay Station
MathSciNet bibliographic data
MR2163865 47A20 (30C40 30E05 30H05 46E22 47A25 47A48)
Dritschel, Michael A.; McCullough, Scott The failure of rational dilation on a triply connected domain. J. Amer. Math. Soc. 18 (2005), no. 4, 873–918.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement